MathSciNet Relay Station
MathSciNet bibliographic data
MR2534478 53C22 (53C23 58E10)
Nabutovsky, Alexander; Rotman, Regina The length of the second shortest geodesic. Comment. Math. Helv. 84 (2009), no. 4, 747–755.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement